# SDR HNAA2015090200269

- Difficulty date: September 2, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 65,165 hours, 73,491 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN THE CABIN AND BOTH INTAKE BYPASS AMBER LIGHTS FLICKERING IN FLIGHT.  ONLY WITH BOTH PROPELER RPM AT 1050.  PROPELLER HEAT WAS OFF.  CLEANED BOTH A/C GENERATOR CONNECTOR PLUGS.  GROUND RAN A/C AT 1050-1200 WITH NO DEFECTS NOTED. OK FOR SERVICE.
